# SDR HAIHEEA9449

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vertical Fin
- Part number: 599704004101
- Condition: Separation
- Location: Trail Edge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION ON TRAILING EDGE OF VERT FIN.   NOT REPAIRABLE BY SI#206-2037 AT THIS STATION.  SEPARATION IN AREA ALLOWING NO FIELD REPAIRS (FIG. 3-1 VIEW B PAGE 3-2 OF ABOVE SI#206-2037.
